MathSciNet Relay Station
MathSciNet bibliographic data
MR2082090 19K35 (46L80 53C21)
Baum, Paul; Karoubi, Max On the Baum-Connes conjecture in the real case. Q. J. Math. 55 (2004), no. 3, 231–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement